# SDR AWXA200301611

- Difficulty date: December 6, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 57,725 hours, 36,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 651768470
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK FOUND THE L-1 DOOR INTERCOSTAL CHAFED AT LOWER HINGE CUTOUT BS 303.9, STR 13 LT.  MAINTENANCE REMOVED INTERCOSTAL AT LOWER HINGE CUTOUT BS 303.9, STR 13 LT; FABRICATED A NEW REPLACEMENT INTERCOSTAL; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 8 & 12 PG 1 & 38.
